# SDR DALA2024111210871

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ELECTRICAL PLUG SLIDE PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SLIDE ON PASSENGER CREW DOOR 831 PER AMDS CARD5210- 7089-LF. (0655459)
